# SDR COMA9610117

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1602824
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

RT ENGINE LOST OIL PRESSURE DURING TAKEOFF.  REPLACED THE ENGINE OIL COOLER.
